Header

UZH-Logo

Maintenance Infos

Strongly-MDS convolutional codes


Gluesing-Luerssen, H; Rosenthal, J; Smarandache, R (2006). Strongly-MDS convolutional codes. IEEE Transactions on Information Theory, 52(2):584-598.

Abstract

Maximum-distance separable (MDS) convolutional codes have the property that their free distance is maximal among all codes of the same rate and the same degree. In this paper, a class of MDS convolutional codes is introduced whose column distances reach the generalized Singleton bound at the earliest possible instant. Such codes are called strongly-MDS convolutional codes. They also have a maximum or near-maximum distance profile. The extended row distances of these codes will also be discussed briefly.

Abstract

Maximum-distance separable (MDS) convolutional codes have the property that their free distance is maximal among all codes of the same rate and the same degree. In this paper, a class of MDS convolutional codes is introduced whose column distances reach the generalized Singleton bound at the earliest possible instant. Such codes are called strongly-MDS convolutional codes. They also have a maximum or near-maximum distance profile. The extended row distances of these codes will also be discussed briefly.

Statistics

Citations

42 citations in Web of Science®
47 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

115 downloads since deposited on 10 Apr 2009
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:February 2006
Deposited On:10 Apr 2009 08:22
Last Modified:05 Apr 2016 13:12
Publisher:IEEE
ISSN:0018-9448
Additional Information:© 2006 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Publisher DOI:https://doi.org/10.1109/TIT.2005.862100
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2236175
http://arxiv.org/abs/math/0303254

Download

Preview Icon on Download
Preview
Filetype: PDF (Verlags-PDF)
Size: 1MB
View at publisher
Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 357kB